# SDR SWIA202265401

- Difficulty date: January 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409-529
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL PANEL CORRODED AT MULTIPLE LOCATIONS BETWEEN FS 409+128 AND FS 529.     (C-CHECK RO 4/20/2022)    REPAIRED R/H PRESSURE FLOOR SILL BETWEEN F.S. 409.00+128 AND F.S. 529.00 I.A.W. BOMBARDIER REO 601R-53-41-666 REV.C, DATED 2012-11-06. COMPLIED WITH SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY. NO CHANGE WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
